# SDR ASOA201702201251

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220013
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT SIDE OF RUDDER APPROX 1 FOOT ABOVE THE CENTER HINGE POINT 8 INCHES AFT OF THE LEADING EDGE. REPAIRED RUDDER SKIN IAW EO 700-55-40-00001 DISCREPANT AREA WAS CUT OUT.  PERFORMED NDT TO ENSURE CRACK FREE.  FABRICATED THEN INSTALLED DOUBLER. CLASSIFIED AS A MAJOR REPAIR
